# SDR SWAA2023030810503

- Difficulty date: February 27, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOP.<[01] RECONNECTED R2 DOOR EXTERIOR EMERGENCY LIGHT AS PER REF B737 AMM 33-51-04-960-801. TEST OK.;[02] VERIFIED STEP#1
